The Excellent Traits of a Class of Orthogonal Quarternary Wavelet Wraps with Short Support

Abstract:

Article Preview

The frame theory has been one of powerful tools for researching into wavelets. In this article, the notion of orthogonal nonseparable quarternary wavelet wraps, which is the generalizati- -on of orthogonal univariate wavelet wraps, is presented. A novel approach for constructing them is presented by iteration method and functional analysis method. A liable approach for constructing two-directional orthogonal wavelet wraps is developed. The orthogonality property of quarternary wavelet wraps is discussed. Three orthogonality formulas concerning these wavelet wraps are estabished. A constructive method for affine frames of L2(R4) is proposed. The sufficient condition for the existence of a class of affine pseudoframes with filter banks is obtained by virtue of a generalized multiresolution analysis. The pyramid decomposition scheme is established based on such a generalized multiresolution structure.

Info:

Periodical:

Advanced Materials Research (Volumes 219-220)

Edited by:

Helen Zhang, Gang Shen and David Jin

Pages:

496-499

DOI:

10.4028/www.scientific.net/AMR.219-220.496

Citation:

G. X. Wang and D. L. Hua, "The Excellent Traits of a Class of Orthogonal Quarternary Wavelet Wraps with Short Support", Advanced Materials Research, Vols. 219-220, pp. 496-499, 2011

Online since:

March 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.